# SDR DHL9780762C

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AT APPROX STA 141.200 ON L/E OF THE RT HORIZONTAL STAB HAS TWO AREAS OF CORROSION.  REMOVED CORROSION LEVEL 2, NEED REPAIR.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR PER DER 85530-2.  TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED REPAIR PER DER 85530-2, SHEET 3.
